# SDR HALA95127

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Eye Bolt
- Condition: Sheared
- Location: Lt Le Slat
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HNL - FLT NR 501 - ON SLAT EXTENTION, AIRCRAFT ROLLED HARD RIGHT.  NO SLAT EXTENTION LIGHT, ALL PUMPS ON HIGH.  FOUND SLAT DRIVE ASSEMBLY DAMAGED AT ACTUATOR EYE BOLT MOUNT.  REPLACED SLAT DRIVE ASSEMBLY PER MM 27-80-04 PARA B STEP 3 AND RIGGED SLAT CABLES PER 27-80-2.  OPERATIONAL CHECK OF SLAT SYSTEM OK.  (M)
